U.S. doctors online nowAsk doctors free
New Zealand
A 18-year-old female asked:

Half way through norimin pack. cramps and increased discharge. have never missed pill. what could this be ?

2 doctor answers2 doctors weighed in
Dr. Christopher Smith
Family Medicine 41 years experience
Vag dicharge?/pain: Abdominal pain and vaginal discharge are a good indication of a pelvic infection. If severe pain or fever need to have it checked out ASAP. Also BCpills are not 100% effective--- pregnancy has to be ruled out
Dr. Joyce Pastore
Internal Medicine 29 years experience
Birth control pills: Your system may just be getting used to the extra hormones that you are taking. It is not uncommon to have spotting between periods when on the pill, especially when you haven't taken them before. If your cycle does not straighten out after 3 months on the pills, see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.